# SDR SWAA2015050439284

- Difficulty date: May 3, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 32,315 hours, 19,074 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 6554791
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, LT MLG GREEN LIGHT REMAINS ILLUMINATED WITH GEAR LEVER IN THE OFF POSITION.  ALL OTHER LIGHTS EXTINGUISHED.  R & R NR 1 LT GEAR DOWN & LOCK SENSOR IAW AMM.
